# SDR MK1Y20190411008

- Difficulty date: April 11, 2019
- Submitted: April 11, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N730WE
- Make and model: Boeing 767323
- Aircraft serial: 26912
- Aircraft time: 113,180 hours, 20,789 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION FOUND ON LEFT ENGINE STRUT FRONT UPPER SPAR WEB, STA 230, LBL 8, WL 147.
